# SDR DALA2022091206061

- Difficulty date: September 7, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 73,750 hours, 28,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 EMERGENCY LIGHTS INOP ROWS 38-42. CORRECTIVE ACTION: REPLACED POWER SUPPLY M735 PER B757 AMM 33-51. CKS GOOD. (8933386)
